# SDR GTIA04412

- Difficulty date: April 9, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND INBOARD T-CLIP JAM BEAM FS 1155 FASTENER HOLES ELONGATED, CORROSION.  LOCATED AND DRILLED NEW INBOARD T-CLIP.  (M)
